{"title":"Density of integer solutions to diagonal quadratic forms","volume":152,"oa":1,"year":"2007","issue":"1","date_updated":"2021-01-12T06:56:09Z","date_created":"2018-12-11T11:45:17Z","intvolume":" 152","publication_status":"published","date_published":"2007-09-01T00:00:00Z","doi":"10.1007/s00605-007-0457-5","citation":{"apa":"Browning, T. D. (2007). Density of integer solutions to diagonal quadratic forms. Monatshefte Fur Mathematik. Springer. https://doi.org/10.1007/s00605-007-0457-5","ama":"Browning TD. Density of integer solutions to diagonal quadratic forms. Monatshefte fur Mathematik. 2007;152(1):13-38. doi:10.1007/s00605-007-0457-5","ieee":"T. D. Browning, “Density of integer solutions to diagonal quadratic forms,” Monatshefte fur Mathematik, vol. 152, no. 1. Springer, pp. 13–38, 2007.","chicago":"Browning, Timothy D. “Density of Integer Solutions to Diagonal Quadratic Forms.” Monatshefte Fur Mathematik. Springer, 2007. https://doi.org/10.1007/s00605-007-0457-5.","short":"T.D. Browning, Monatshefte Fur Mathematik 152 (2007) 13–38.","mla":"Browning, Timothy D. “Density of Integer Solutions to Diagonal Quadratic Forms.” Monatshefte Fur Mathematik, vol. 152, no. 1, Springer, 2007, pp. 13–38, doi:10.1007/s00605-007-0457-5.","ista":"Browning TD. 2007. Density of integer solutions to diagonal quadratic forms. Monatshefte fur Mathematik. 152(1), 13–38."},"month":"09","publist_id":"7690","quality_controlled":0,"_id":"223","abstract":[{"lang":"eng","text":"Let Q be a non-singular diagonal quadratic form in at least four variables. We provide upper bounds for the number of integer solutions to the equation Q = 0, which lie in a box with sides of length 2B, as B → ∞. The estimates obtained are completely uniform in the coefficients of the form, and become sharper as they grow larger in modulus."}],"status":"public","publication":"Monatshefte fur Mathematik","author":[{"id":"35827D50-F248-11E8-B48F-1D18A9856A87","orcid":"0000-0002-8314-0177","first_name":"Timothy D","last_name":"Browning","full_name":"Timothy Browning"}],"publisher":"Springer","extern":1,"type":"journal_article","page":"13 - 38","main_file_link":[{"url":"https://arxiv.org/abs/math/0603569","open_access":"1"}],"day":"01"}